MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the foreign facility directly by one (1) phone call and by four (4) emails to obtain employee information, treatment settings, incident form, and photographs.No information has been provided by the foreign user facility.According to lumenis service engineer:" laser dedusted, particle filter cleaned, main and epi cooling vented, the laser tested, the system parameters recorded and the stk carried out".Malfunction is not the suspected cause of the adverse event.No incident forms were sent to lumenis, thus clinical evaluation wasn't performed.While the information received to date does not confirm that a serious injury occurred, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an abundance of caution.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign user facility reported that after treatment with lightsheer et a patient was burned with small red dots.

Brand Name
LIGHTSHEER ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key9804493
Report Number3004135191-2020-00028
Device Sequence Number609983
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public07290109140483
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER ET
Device Catalogue Number50-05345
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;